MAUDE Adverse Event Report: CORDIS CORPORATION MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR

CORDIS CORPORATION MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5021
Medical Device Problem Codes Retraction Problem (1536); Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when trying to deploy a 5f mynxgrip vascular closure device (vcd) the unknown sheath would not come back and it was removed as one unit undeployed.There is no report of injury to the patient.The patient recovered.The device was stored in the interventional radiology department.The mynx vcd was stored and prepared according to the instructions for use (ifu).Resistance/friction was experienced as the mynx vascular closure device (vcd) was advanced through the sheath.Significant resistance was experienced when shuttling down.Excessive force was not applied when shuttling down.Unusual force was applied when retracting the sheath; the physician was uncomfortable with the amount of force, deflated the balloon, and removed the device as one unit.The line was flushed with heparinized saline during the procedure and removed at the end.The procedure used a retrograde approach.The user was trained to mynx.A 5f non-cordis sheath was used.Femoral artery suitability was verified on angiography, including the insertion angle of the vascular sheath introducer.The vessel diameter was verified to be greater than or equal to 5 mm.The patient was not hospitalized, and the patient¿s hospitalization was not extended as a result of the event.The device will not be returned for evaluation.

Brand Name
MYNXGRIP
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US. CORP
14021 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25281683
Report Number3004939290-2026-00631
Device Sequence Number10095019
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)270507(10)F2512604
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot NumberF2512604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F PINNACLE SHEATH BY TERUMO.
Patient SexUnknown